# SDR 070095

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK, MAINTENANCE INSPECTION, REPORTED THAT THE EMERGENCY EGRESS PATH LIGHTING AT SEAT ROW 16 WOULD NOT TEST.  FURTHER REPORT THE REMOVAL AND REPLACEMENT OF 2 (TWO) LAMPS AT ROW 16. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 33-53-01. THE AIRPLANE HAS RETURNED TO SERVICE.
